# SDR SWAA2025060266403

- Difficulty date: May 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 55,693 hours, 38,008 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ATTACHED ANGLE AT THE MID CABIN BS 717 RBL 3<[01] UPDATED STEP 2.;[02] REMOVED AND REPLACED WITH NEW CRACK ATTACHED ANGLE AT THE MID CABIN BS 717 RBL 3. HFEC INSPECTED AREA IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23. CRACK NOTED. MARKED. EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 07/2025. REMOVED ATTACHED ANGLE AT THE MID CABIN BS 717 RBL 3 PER SRM 51-40-02-0G-0. ANGLE FORMED; HEAT TREATED ON P.O# 857528/1. PO: 857528-SWA.  FABRICATED; LOCATED; DRILLED; DEBURRED NEW ATTACH ANGLE MID CABIN BS 717 RBL 3. (REF: DWG 273A9112 REV: -; 273A9111 REV: - ). APPLIED CHEMICAL CONVERSION COATING TO STRINGER CLIP PER SOPM 20-43-03 APPLIED BMS10-11 PRIMER TO ATTACH ANGLE. PER AMM 51-21-72-370-804.INSTALLED ATTACH ANGLE AT THE MID CABIN BS 717 RBL 3 PER SRM 51-40-02; BOEING DWG# 273A9111 REV:-;[03] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
